Alert archive / Tennessee / Frost Advisories in 2015

Frost Advisory 4, NWS Nashville, TN

October 17, 201538 counties in Tennessee

NWS Nashville, TN issued this frost advisory at Oct 17, 2015, 1:57 AM CDT for 38 counties in Tennessee. It took effect at Oct 18, 2015, 2:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2015, 1:57 AM CDT (06:57 UTC)
In effect from
Oct 18, 2015, 2:00 AM CDT
Expired
Oct 18, 2015, 9:00 AM CDT
In force
7 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.0 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2458 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WWUS74 KOHX 170657
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
157 AM CDT SAT OCT 17 2015

...FROST POSSIBLE UNTIL 8 AM CDT THIS MORNING...
...FROST POSSIBLE AGAIN SUNDAY MORNING...


.THE FIRST FROST OF THE SEASON IS POSSIBLE THIS MORNING FOR MANY
LOCATIONS IN MIDDLE TENNESSEE...BUT EVEN COLDER TEMPERATURES ARE
LIKELY SUNDAY MORNING CAUSING A WIDESPREAD FROST...THEREFORE A
FROST ADVISORY FOR SUNDAY MORNING IS ALSO BEING ISSUED.

TNZ005>011-023>034-056>066-075-077>080-171800-
/O.NEW.KOHX.FR.Y.0004.151018T0800Z-151018T1400Z/
/O.CON.KOHX.FR.Y.0003.151017T0800Z-151017T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
157 AM CDT SAT OCT 17 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY. 

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ093>095-171800-
/O.NEW.KOHX.FR.Y.0004.151018T0800Z-151018T1400Z/
WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI
157 AM CDT SAT OCT 17 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY. 

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
BOYD
01
5 follow-up statements
180 
WWUS74 KOHX 171344 AAB
NPWOHX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
844 AM CDT SAT OCT 17 2015

...FROST POSSIBLE AGAIN SUNDAY MORNING...

.EVEN COLDER TEMPERATURES ARE LIKELY SUNDAY MORNING CAUSING A
WIDESPREAD FROST...THEREFORE A FROST ADVISORY FOR SUNDAY MORNING
CONTINUES TO BE IN EFFECT.

TNZ005>011-023>034-056>066-075-077>080-093>095-172100-
/O.CON.KOHX.FR.Y.0004.151018T0800Z-151018T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
844 AM CDT SAT OCT 17 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SUNDAY...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JACKSON
373 
WWUS74 KOHX 171949
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
249 PM CDT SAT OCT 17 2015

...FREEZE WARNING FOR MOST OF MIDDLE TENNESSEE...

...FROST POSSIBLE AGAIN SUNDAY MORNING...

.EVEN COLDER TEMPERATURES ARE LIKELY SUNDAY MORNING CAUSING A
WIDESPREAD FROST...AS WELL AS MANY AREAS SEEING LOW TEMPERATURES
AT OR BELOW FREEZING. THEREFORE A FREEZE WARNING HAS BEEN ISSUED
FOR MOST OF MIDDLE TENNESSEE OVERNIGHT TONIGHT INTO SUNDAY
MORNING. A FROST ADVISORY FOR SUNDAY MORNING CONTINUES TO BE IN
EFFECT FOR WAYNE...LAWRENCE AND GILES COUNTIES.

TNZ005>011-023>034-056>066-075-077>080-181400-
/O.UPG.KOHX.FR.Y.0004.151018T0800Z-151018T1400Z/
/O.NEW.KOHX.FZ.W.0002.151018T0700Z-151018T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
249 PM CDT SAT OCT 17 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURE...29 TO 33 DEGREES.

* IMPACTS...TEMPERATURES AT OR BELOW 32 DEGREES WILL BE
  POSSIBLE...ESPECIALLY IN LOW LYING AREAS AND VALLEY LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ093>095-181400-
/O.EXT.KOHX.FR.Y.0004.151018T0700Z-151018T1400Z/
WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI
249 PM CDT SAT OCT 17 2015

...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
311 
WWUS74 KOHX 180443
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1143 PM CDT SAT OCT 17 2015

...FREEZE WARNING FOR MOST OF MIDDLE TENNESSEE...

...FROST POSSIBLE AGAIN SUNDAY MORNING...

.TEMPERATURES AROUND FREEZING AND EVEN BELOW IN SOME AREAS ARE
LIKELY SUNDAY MORNING WHICH SHOULD CAUSE A WIDESPREAD FROST.
THEREFORE A FREEZE WARNING HAS BEEN ISSUED FOR MOST OF MIDDLE
TENNESSEE THROUGH SUNDAY MORNING. A FROST ADVISORY FOR SUNDAY
MORNING CONTINUES TO BE IN EFFECT FOR WAYNE...LAWRENCE AND GILES
COUNTIES.

TNZ005>011-023>034-056>066-075-077>080-181400-
/O.CON.KOHX.FZ.W.0002.151018T0700Z-151018T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
1143 PM CDT SAT OCT 17 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

* TEMPERATURE...29 TO 33 DEGREES.

* IMPACTS...TEMPERATURES AT OR BELOW 32 DEGREES WILL BE
  POSSIBLE...WHICH WILL KILL UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ093>095-181400-
/O.CON.KOHX.FR.Y.0004.151018T0700Z-151018T1400Z/
WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI
1143 PM CDT SAT OCT 17 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AL
762 
WWUS74 KOHX 180703
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
203 AM CDT SUN OCT 18 2015

...FREEZE WARNING FOR MOST OF MIDDLE TENNESSEE THIS MORNING...

...FROST POSSIBLE AGAIN MONDAY MORNING...

.TEMPERATURES AROUND FREEZING AND EVEN BELOW IN SOME AREAS ARE
LIKELY THIS MORNING WHICH SHOULD CAUSE A WIDESPREAD FROST.
THEREFORE A FREEZE WARNING HAS BEEN ISSUED FOR MOST OF MIDDLE
TENNESSEE THROUGH SUNDAY MORNING. A FROST ADVISORY FOR SUNDAY
MORNING CONTINUES TO BE IN EFFECT FOR WAYNE...LAWRENCE AND GILES
COUNTIES. IN ADDITION...A FROST ADVISORY HAS BEEN ISSUED FOR
MONDAY MORNING FOR ALL OF MIDDLE TENNESSEE.

TNZ005>011-023>034-056>066-075-077>080-181800-
/O.NEW.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/
/O.CON.KOHX.FZ.W.0002.000000T0000Z-151018T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
203 AM CDT SUN OCT 18 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. 

* TEMPERATURE...29 TO 33 DEGREES.

* IMPACTS...TEMPERATURES AT OR BELOW 32 DEGREES WILL BE 
  POSSIBLE...WHICH WILL KILL UNPROTECTED VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ093>095-181800-
/O.NEW.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/
/O.CON.KOHX.FR.Y.0004.000000T0000Z-151018T1400Z/
WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI
203 AM CDT SUN OCT 18 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. 

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
BOYD
01
497 
WWUS74 KOHX 181407
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
907 AM CDT SUN OCT 18 2015

...FROST POSSIBLE AGAIN MONDAY MORNING...

.TEMPERATURES AROUND OR JUST ABOVE FREEZING ARE LIKELY MONDAY
MORNING WHICH SHOULD CAUSE A WIDESPREAD FROST. A FROST ADVISORY
HAS BEEN ISSUED FOR MONDAY MORNING FOR ALL OF MIDDLE TENNESSEE.

TNZ005>011-023>034-056>066-075-077>080-182200-
/O.EXP.KOHX.FZ.W.0002.000000T0000Z-151018T1400Z/
/O.CON.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
907 AM CDT SUN OCT 18 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...
...FREEZE WARNING HAS EXPIRED...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ093>095-182200-
/O.EXP.KOHX.FR.Y.0004.000000T0000Z-151018T1400Z/
/O.CON.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/
WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI
907 AM CDT SUN OCT 18 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HURLEY

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Oct 16, 11:52 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Oct 16, 11:52 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1152 PM CDT FRI OCT 16 2015

.AVIATION UPDATE...FOR 06Z TAFS

VFR CONDITIONS WILL PREVAIL THROUGHOUT THIS 24-HR TAF PERIOD.
CLEAR SKIES AND LIGHT WINDS WILL YIELD FROST IN THE 08-13Z TIME
FRAME. OTHERWISE...NNW WINDS WILL PICK UP LATE THIS MORNING AND
WILL BE A BIT BREEZY.

&&

.PREV DISCUSSION...

EVENING UPDATE...

WITH TEMPERATURES FALLING INTO THE UPPER 30S IN A FEW SPOTS
ALREADY...ALTERED THE FROST WORDING TO AREAS OF FROST AS OPPOSED
TO PATCHY. NO CHANGES TO THE FROST ADVISORY OR THE REST OF THE
FORECAST.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 3 AM TO 8 AM CDT SATURDAY FOR TNZ005>011-
023>034-056>066-075-077>080.

&&

AL
Hazardous weather outlook, Oct 16, 2:01 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
201 PM CDT FRI OCT 16 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-171915-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
201 PM CDT FRI OCT 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TEMPERATURES OF 33-36 DEGREES ARE LIKELY AFTER MIDNIGHT TONIGHT.
BECAUSE OF THIS...PATCHY FROST IS LIKELY FOR MOST OF MIDDLE
TENNESSEE. TEMPERATURES SHOULD BE BACK ABOVE 40 DEGREES BY 8 AM
SATURDAY MORNING...ENDING THE FROST THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIDESPREAD FROST IS LIKELY FOR ALL OF MIDDLE TENNESSEE SUNDAY
MORNING. A FEW SPOTS EAST OF I-65 MAY EVEN SEE AN HOUR OR TWO OF
FREEZING TEMPERATURES.

PATCHY FROST WILL BE POSSIBLE AGAIN MONDAY MORNING FOR THE
CUMBERLAND PLATEAU.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 2:49 PM CDTFreeze WarningOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 29 more18 hr

Nearby

Frost Advisories in Tennessee, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.